# SDR AALA20010052

- Difficulty date: December 21, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 5 FS 200-246.  SPLICED IN A NEW SECTION OF SEAT TRACK FS 200-246 PER SRM 53-05 FIG 4F.  (M)
